# SDR QXEA2012051200378

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 26,997 hours, 28,060 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100312
- Part serial: 122020
- Condition: Leaking
- Location: Cockpit
- Part time: 7,425 hours, 8,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW OXYGEN PRESSURE DROPPING. CAPTAINS 02 MASK LEAKING. RETURNED TO FIELD. LANDING UNEVENTFUL. R & R CAPTAINS O2 MASK IAW AMM 35-11-06-000-802 AND 35-11-06-400-802. OPS CHECK GOOD. RETURNED TO SERVICE.
